# SDR UPS03440501

- Difficulty date: April 8, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO - BELL FRAME FOUND CRACK AT STA 660, STR 38L AREA AS MARKED.  FRAME REPAIRED AS PER SRM 53-10-04 FIG 52.
